首页 | 本学科首页   官方微博 | 高级检索  
     

EMBEDDED 2-SPHERES IN INDEFINITE 4-MANIFOLDS
引用本文:Gan Danyan. EMBEDDED 2-SPHERES IN INDEFINITE 4-MANIFOLDS[J]. 数学年刊B辑(英文版), 1996, 17(3): 257-262
作者姓名:Gan Danyan
作者单位:GAN DANYAN(Depedmellt of Mathematics and Center for Mathematical Sciences,Zhejiang University Hangzhou310027,China.)(Project supported by the National Natural Science Foundation of China and by the Zhejiang NaturalScience Foundation.)
摘    要:51.IntroductionOne0ftheinterestingproblemsneartheheartof4dimensionaltopologyistodecidewhich2-dimensionalhomology/homotoPyclasscanberepresentedbyasmo0thlyembedded2-sphereinagivensmooth4-dimensionalmanifold.ItwasRohlin[19]wh0pointed0utintheearly195Ostousthatnotevery2-dimensionalhthmology/hom0topyclasscanbesorepresented.TheimportanceoftheproblemwasexplainedbyKervaireandMilnorl11].Onedecadelater,theystartedthestudyin1961,followedbyBoardm..I1]?Wall[25]5Tri.t..m[23]tHsiangandSzczarba[1o],andRoh…

关 键 词:拓扑学  模糊数学  4维流形  2维异体同形  不确定性
收稿时间:1995-07-29

EMBEDDED 2-SPHERES IN INDEFINITE 4-MANIFOLDS
Gan Danyan. EMBEDDED 2-SPHERES IN INDEFINITE 4-MANIFOLDS[J]. Chinese Annals of Mathematics,Series B, 1996, 17(3): 257-262
Authors:Gan Danyan
Affiliation:DepartmentofMathematicsandCenterforMathematicalSeciences,ZhejiangUniversity,Hangzhou310027,China.
Abstract:The main results are as follows.
Keywords:Representing   Characteristic   Ordinary   Primitive
本文献已被 CNKI 维普 等数据库收录!
点击此处可从《数学年刊B辑(英文版)》浏览原始摘要信息
点击此处可从《数学年刊B辑(英文版)》下载全文
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号